Alert archive / Pennsylvania / Areal Flood Warnings in 2011

Areal Flood Warning 126, NWS Philadelphia/Mount Holly

December 27, 2011Delaware County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 27, 2011, 7:55 PM EST for Delaware County, Pennsylvania. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 27, 2011, 7:55 PM EST (00:55 UTC)
Expired
Dec 27, 2011, 9:29 PM EST
In force
94 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Delaware County, PA

The radar

The Philadelphia radar (KDIX), 90 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WGUS41 KPHI 280055
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
755 PM EST TUE DEC 27 2011

PAC045-280500-
/O.NEW.KPHI.FA.W.0126.111228T0055Z-111228T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE PA-
755 PM EST TUE DEC 27 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL MIDNIGHT EST

* AT 753 PM EST RUNOFF FROM HEAVIER RAIN THAT FELL IN CHESTER AND
  NORTHERN DELAWARE COUNTIES IS CAUSING RISES WITHIN STREAMS AND 
  FLOODING IS LIKELY TO OCCUR AS THIS CONTINUES THIS EVENING. CRUM
  CREEK AT NEWTOWN SQUARE IS EXPECTED TO HAVE MINOR FLOODING. 
  OTHER SMALLER UNGAGED STREAMS ARE LIKELY TO FLOOD ALSO. THE HEAVIEST
  RAIN FOR THIS EVENT IS DONE.
 
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3989 7558 3992 7556 3992 7553 3994 7552
      3999 7545 4000 7546 4002 7542 4004 7543
      4006 7538 4001 7533 4000 7530 3994 7525
      3984 7553 3987 7561

$$

TFG
1 follow-up statement
336 
WGUS81 KPHI 280229
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 PM EST TUE DEC 27 2011

PAC045-280238-
/O.CAN.KPHI.FA.W.0126.000000T0000Z-111228T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE PA-
929 PM EST TUE DEC 27 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN DELAWARE
COUNTY...

CRUM CREEK AT NEWTOWN SQUARE HAD CRESTED AND WAS BELOW FLOOD STAGE. 
RAINFALL HAD ENDED, AND FLOODING ALONG STREAMS IN DELAWARE COUNTY 
FROM THIS EVENT IS NO LONGER ANTICIPATED. 

LAT...LON 3989 7558 3992 7556 3992 7553 3994 7552
      3999 7545 4000 7546 4002 7542 4004 7543
      4006 7538 4001 7533 4000 7530 3994 7525
      3984 7553 3987 7561

$$

MPD

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 27, 7:37 PM EST, 18 minutes earlier.

Area forecast discussion, Dec 27, 7:37 PM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
737 PM EST TUE DEC 27 2011

.SYNOPSIS...
AN INTENSIFYING LOW PRESSURE SYSTEM MOVING INTO UPSTATE NEW YORK
WILL CONTINUE NORTHEAST AND INTO THE CANADIAN MARITIMES ON
WEDNESDAY AND THURSDAY. A HIGH PRESSURE SYSTEM WILL BUILD TO OUR
SOUTH LATER WEDNESDAY INTO THURSDAY. THEN A SERIES OF LOW PRESSURE
SYSTEMS AND FRONTAL BOUNDARIES WILL MOVE ACROSS THE NORTHERN TIER
OF THE COUNTRY THROUGH MONDAY. A CANADIAN HIGH PRESSURE SYSTEM
WILL START BUILDING INTO THE EASTERN UNITED STATES ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WE HAVE EXPANDED THE WIND ADVISORY A BIT FARTHER TO THE NORTHWEST IN
OUR DELMARVA AS WELL AS CUMBERLAND COUNTY NEW JERSEY. THE STRONGEST
WINDS ALOFT ARE OCCURRING THERE NOW AND SUSPECT THEIR GREATEST
IMPACT WILL BE IN THE NEXT COUPLE OF HOURS.

THE POOREST WEATHER CONDITIONS ARE EXPECTED IN THE FIRST PART OF THE
NEAR TERM AS LOW PRESSURE CROSSES JUST WEST OF THE FORECAST REGION
AND USHERS A FRONTAL SYSTEM ACROSS THE REGION. STEADY...AT
TIMES...HEAVY RAINS AND GUSTY WINDS WILL CONTINUE THIS EVENING AND
THEN DRIER AIR WILL ARRIVE FROM THE SW AND BRING AN ABRUPT END TO
THE RAINS. A FEW LGT SNOW SHOWERS ARE POSSIBLE ACROSS THE SRN
POCONOS TOWARD DAWN. THE TEMPERATURES WILL FALL FROM THE 50S AND LOW
60S THROUGH THE 40S OR UPPER 30S BY MORNING. SKY COVER WILL BE
MOSTLY CLOUDY THE FIRST PART OF THE NIGHT...THEN TRENDING TOWARD
PARTLY CLOUDY AFTER MIDNIGHT. WE WILL MAINTAIN THE WIND ADVISORY FOR
THE COASTAL AREAS WITH GUSTS OF 45 MPH EXPECTED THROUGH THE EVENING.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE DEEP LOW FROM THE NEAR TERM WILL BE WELL NORTH OF THE REGION
WED MORNING WHILE HIGH PRESSURE BUILDS ACROSS THE TENN VALLEY. A
DRY FCST IS IN PLACE AND WILL BE KEPT...EXCEPT FOR THE POSSIBILITY
OF A FEW SNOW SHOWERS ACROSS THE SRN POCONOS. THE STRONG PRESSURE
GRADIENT ACROSS THE AREA WILL KEEP GUSTY WEST TO NORTHWEST WINDS
ACROSS THE REGION DURING THE DAY. GUSTS OF 25 TO 30 KNOTS ARE
EXPECTED. THESE GUSTS ARE SHORT OF ANY WIND ADVISORY FLAGS...SO
NONE WILL BE ISSUED THIS AFTERNOON. TEMPERATURES WILL BE BACK
CLOSER TO DEC TYPE READINGS (ALTHOUGH STILL A FEW DEGREES ABOVE
NORMAL). HIGHS WILL BE IN THE LOW TO MID 40S IN MOST AREAS WITH
UPPER 30S ACROSS THE FAR NORTHERN COUNTIES. WIND CHILL VALUES WILL
MAKE IF FEEL MUCH COLDER ON WED.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE LONG TERM FORECAST WITH RESPECT TO TIMING INTO THE WEEKEND AND
THE GENERAL PATTERN TOWARD THE END OF THIS DETERMINISTIC FORECAST
SHOULD BE VIEWED AS LOWER CONFIDENCE THAN AVERAGE. THERE REMAINS A
PRETTY LARGE DIFFERENCE BETWEEN THE GFS ON ONE END OF THE SPECTRUM
(PROGRESSIVE) AND THE ECMWF AT THE OTHER END (MERIDIONAL). THE 00Z
OP ECMWF WAS NOT IN LINE WITH ITS ENSEMBLE MEAN, JUST TO LOWER THE
CONFIDENCE LEVEL ANOTHER PEG.

THE LONG TERM PERIOD SHOULD START RELATIVELY QUIET WXWISE. THE
STRONG WINDS OF WEDNESDAY DAY WILL DECREASE WEDNESDAY NIGHT. THE
FORECAST 925MB WINDS REMAIN RATHER ROBUST THROUGH THE NIGHT, SO WE
HAVE OPTED TO GO WITH THE WARMER GFS MOS. ASIDE FROM SOME RESIDUAL
CLOUDS NORTHWEST, THE NIGHT FOR MOST OF OUR CWA SHOULD AVERAGE
MOSTLY CLEAR.

CLOUDS ARE FORECAST TO INCREASE DURING THE DAY ON THURSDAY AS THE
FORECAST WAA WILL START. WE ARE GOING TO OPT FOR THE START OF THE
GFS'S FAST BIAS IN THIS FORECAST PERIOD AND KEEP THE FORECAST PERIOD
DRY. THIS IS IN LINE WITH MOST OF THE OTHER FORECAST MODELS.
FORECAST 925MB AND 850MB TEMPS SUPPORT SLIDING MAX TEMPS TOWARD GFS
MOS VS THE COLDER NAM MOS. THE ONE CAVEAT WOULD BE IF THE CLOUDS DO
ARRIVE EARLIER THAN FORECAST.

FOR THURSDAY NIGHT WE KEPT THE LOW POPS IN FOR THE NORTHERN PART OF
THE FORECAST AREA. THE FORECAST QVEC CONVERGENCE IS PRETTY DECENT,
BUT  THE OVERALL FORECAST ISENTROPIC LIFT, ESPECIALLY ONCE WE GET
ABOVE 800MB IS FAIRLY NEGLIGIBLE, NOT THE BEST OF SIGNS IN THE WAA
PART OF THE SYSTEM. THE INCREASING LLJ DURING THE NIGHT BRINGS IN
THE POSSIBILITY OF SOME NON SNOW PTYPES NORTH ESPECIALLY OFF THE
WRF-NMM. WE HAVE OPTED FOR THE COLDER ECMWF SOLUTION AND KEPT THE
PTYPE EITHER SNOW OR RAIN. BOWING TO THE FCST INCREASING SW FLOW AND
THE INCREASING 925MB JET WE PLACED EARLIER IN THE NIGHT LOWS IN THE
GRIDS AND RAISED TEMPS TOWARD MORNING. MODEL QPF AMOUNTS REMAIN
MODEST AND WE SUSPECT IF SNOW WERE TO FALL ACCUMS, WOULD BE AT SUB
ADVISORY LEVELS.

CONTINUING WITH THE PREMISE THAT THE GFS MAY BE TOO FAST, THE SECOND
SHOT OF MOISTURE COMING FROM THE SYSTEM IN ALBERTA WAS PROJECTED
MORE IN THE FRIDAY DAY AND NIGHT PART OF OUR CURRENT FORECAST. OUR
CWA SHOULD THEN HAVE A LULL SATURDAY DAY INTO SUNDAY DAY. GREATEST
CONFIDENCE IS FOR SATURDAY NIGHT WHEN MOST MODELS ARE IN AGREEMENT
AND WOULD BE CONVENIENT IF TRUE SINCE IT IS NEW YEARS EVE.

THE NEXT PRECIPITATION CHANCE WILL OCCUR WITH THE NEXT COLD FRONTAL
PASSAGE EXPECTED TO OCCUR SUNDAY NIGHT OR MONDAY. BY THEN THE MODEL
SPREAD IS GETTING FAIRLY LARGE AND OUR PRECIP TIMING SHOULD BE
VIEWED AS LESS THAN AVERAGE. IT MIGHT BE COLD ENOUGH FOR SOME SNOW
NORTH, WHILE MAINLY RAIN IS EXPECTED SOUTH BASED ON THE CURRENT
TRACK OF THE SURFACE LOW AND FORECAST THERMAL FIELDS.

THE BIGGER DIFFERENCE OCCURS ON TUESDAY AS THE OP ECMWF SHARPENS
THE TROF AND SLOWS THE PROGRESSION OF THE COLD FRONT OFFSHORE
PERMITTING A LOW TO RIDE UP THE COAST. THE CAN GGEM IS ALSO
LEANING TOWARD A SLOWER SOLUTION (ALTHOUGH ITS ENSEMBLE MEAN
CORROBORATES THE 12Z GFS SOLUTION), WHILE THE GFS AND UKMET
CONTINUE FAIRLY PROGRESSIVE. WE HAVE FOLLOWED THE HPC SOLUTION
WITH A MORE PROGRESSIVE SOLUTION OR LETS SAY A SOLUTION THAT IS
PROGRESSIVE ENOUGH TO KEEP TUESDAY DRY. THE LATEST 12Z ECMWF ENSEMBLE
MEAN ALSO IS MUCH MORE PROGRESSIVE THAN THE OPERATIONAL MODEL.

FROM FRIDAY THROUGH THE END OF THE FORECAST PERIOD DUE TO THE HIGHER
THAN AVERAGE UNCERTAINTIES WE DID ABOUT A ONE THIRD BLEND OF
CONTINUITY, HPC GUIDANCE AND MEX MOS FOR MAX AND MIN TEMPS.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

IFR CONDITIONS WILL BE ACROSS THE TERMINALS AS A SHOT OR RAIN AND
WIND MOVES ACROSS THE REGION DURING THE LATE AFTERNOON AND EARLY
EVENING. LOW CIGS/POOR VSBYS AND GUSTY WINDS WILL CONTINUE UNTIL A
FRONT CROSSES THE AREA. LLWS IS EXPECTED ALSO WITH HIGHER SHEAR
VALUES ALONG THE COAST (KACY) AND LESSER VALUES INLAND (KRDG,KABE).

IMPROVING CONDITIONS BEGIN ONCE THE RAIN ENDS THIS EVENING. HIGHER
CIGS WILL ARRIVE A FEW HOURS AFTER THAT WITH GUSTY WEST TO SOUTHWEST
WINDS CONTINUING OVERNIGHT IN MOST AREAS. VFR WILL RETURN AROUND
MIDNIGHT WITH CONTINUED CIGS. VFR WITH FEW-SCT CLOUDS WED WITH GUSTY
WEST TO NORTHWEST WINDS 20-25KTS DURING THE DAY.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY DAY. THEN A
SERIES OF FAST MOVING LOW PRESSURE SYSTEMS WILL BE AFFECTING THE
AREA FOR THE REST OF THE OUTLOOK PERIOD. A GREATER IMPACT IS
EXPECTED FOR THE NORTHERN AIRPORTS VS THE SOUTHERN ONES, BUT BOTH
COULD HAVE PERIODS OF MVFR CONDITIONS DURING PRECIPITATION. THE
NORTHERN AIRPORTS COULD BE AFFECTED MORE BECAUSE OF THE POSSIBILITY
OF SNOW OCCURRING AS WELL AS THE OVERALL GREATER CHANCES OF
PRECIPITATION AFFECTING THEM.

&&

.MARINE...
MARINE FLAGS TO REMAIN IN PLACE AS THEY ARE...GALE WARNING FOR ALL
WATERS TONIGHT THRU WED. STRONG LOW PRESSURE WILL MOVE NWRD ACROSS
PA/NY AND INTO CANADA OVERNIGHT. A STRONG PRESSURE GRADIENT AHEAD OF
AND BEHIND IT WILL KEEP STRONG WINDS OVER THE WATERS. THERE MAY BE A
6 HOUR PERIOD OF SUB-GALE WINDS LATER THIS EVENING ON THE WATERS AS
THE FRONTS MOVE THROUGH...BUT THEN THE GUSTY WINDS SHOULD RESUME WED
MORNING WITH GUSTS AROUND 35 KTS.

GALE FORCE WIND GUSTS SHOULD DECREASE TO SMALL CRAFT ADVISORY LEVELS
ON OR BY WEDNESDAY EVENING AND BELOW SMALL CRAFT ADVISORY LEVELS ON
THURSDAY DAY AND NIGHT AS A HIGH PRESSURE SYSTEM NEARS. SMALL
CRAFT CONDITIONS MIGHT RETURN LATER THURSDAY NIGHT OR FRIDAY IN THE
SOUTHWEST FLOW PRECEDING THE NEXT COLD FRONT. A RELAXATION IN THE
GRADIENT SHOULD BRING WINDS AND SEAS BELOW SMALL CRAFT ADVISORY
CRITERIA LATER FRIDAY NIGHT INTO SATURDAY, BEFORE THE CHANCE FOR
MORE SMALL CRAFT ADVISORY CRITERIA PRECEDING THE NEXT COLD FRONT
OCCURS ON SUNDAY.

&&

.HYDROLOGY...
WHILE OVERRUNNING RAIN HAS BEGUN...THE HEAVIEST RAIN SHOULD MOVE INTO
THE AREA WITH THE PASSAGE OF A WARM FRONT. THE LATEST MODEL SUITE
HAS REMAINED ABOUT STEADY WITH THEIR QPF.

THE SOURCE OF THE AIR MASS IS THE GULF OF MEXICO...WHERE 850 MB
DEW POINTS HAVE REACHED ABOVE 10 DEGREES CELSIUS. THIS MOISTURE
STREAM SHOULD BE ABLE TO TRAVEL UP AHEAD OF THE SHORT WAVE AND THE
SURFACE LOW FAIRLY UNCHANGED. THIS WOULD PUT PRECIPITABLE WATER
VALUES NEAR 1.25 INCHES ACROSS SOUTHERN AREAS AROUND 0000
UTC...WHICH IS BETWEEN 2 AND 3 STANDARD DEVIATIONS ABOVE NORMAL.

THE LATEST MMEFS GUIDANCE TAKES BLACKWELLS MILLS ONLY TO ACTION
STAGE. THUS NO CHANGES WERE MADE TO THE CURRENT FLOOD WATCH.

&&

.TIDES/COASTAL FLOODING...
DEPARTURES ALONG THE MARYLAND EASTERN SHORE AT TOLCHESTER BEACH
HAD EXCEEDED 2 FT THIS EVENING, AND GIVEN THE CURRENT TREND THOSE
DEPARTURES WOULD SUPPORT THE OCCURRENCE OF MINOR TIDAL FLOODING.
CAMBRIDGE WAS JUST AT THE MINOR TIDAL FLOODING CRITERION. AN
ADVISORY REMAINS IN EFFECT, AND WE CONTINUE TO MONITOR.

MEANWHILE, DEPARTURES AT SANDY HOOK WERE EXCEEDING THE VALUE
NEEDED TO SUPPORT MINOR TIDAL FLOODING. THE WIND SHIFT LOOKS LIKE
IT WILL OCCUR JUST PRIOR TO THE TIME OF HIGH TIDE, AND THAT IS TOO
CLOSE FOR OUR COMFORT LEVEL. WE HAVE ISSUED AN ADVISORY FOR THE
NEW JERSEY COASTLINE NORTH OF ATLANTIC CITY AND FOR RARITAN BAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR PAZ067>071.
NJ...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR NJZ013-014-
     020>027.
     COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR
     NJZ012>014-020-026.
DE...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR DEZ002>004.
     FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR DEZ001.
MD...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR MDZ019-020.
     COASTAL FLOOD ADVISORY UNTIL 11 PM EST THIS EVENING FOR MDZ008-
     012-015-019-020.
MARINE...GALE WARNING UNTIL 6 PM EST WEDNESDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...GIGI/ROBERTSON
NEAR TERM...DELISI/GIGI/O'HARA
SHORT TERM...O'HARA
LONG TERM...GIGI
AVIATION...GIGI/O'HARA
MARINE...GIGI/O'HARA
HYDROLOGY...GIGI/HAYES
TIDES/COASTAL FLOODING...DELISI
Hazardous weather outlook, Dec 27, 7:32 PM EST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EST TUE DEC 27 2011

NJZ001-007>010-015>019-PAZ054-055-060>062-282000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-
732 PM EST TUE DEC 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS TO AROUND 40 MPH ARE EXPECTED ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-020-026-282000-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-
732 PM EST TUE DEC 27 2011

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS OF AROUND 40 MPH ARE EXPECTED ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ021>025-027-282000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
732 PM EST TUE DEC 27 2011

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS OF AROUND 40 MPH ARE EXPECTED ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-PAZ067>071-282000-
NEW CASTLE-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
732 PM EST TUE DEC 27 2011

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS OF AROUND 40 MPH ARE EXPECTED ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-282000-
CECIL-KENT MD-QUEEN ANNES-
732 PM EST TUE DEC 27 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS OF AROUND 40 MPH ARE EXPECTED ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ019-020-282000-
TALBOT-CAROLINE-
732 PM EST TUE DEC 27 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS OF AROUND 40 MPH ARE EXPECTED ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-282000-
MIDDLESEX-
732 PM EST TUE DEC 27 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS TO AROUND 40 MPH ARE EXPECTED ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-282000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
732 PM EST TUE DEC 27 2011

...GALE WARNING IN EFFECT UNTIL 6 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 27, 3:01 PM EST, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
301 PM EST TUE DEC 27 2011

PAZ054-055-272300-
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
301 PM EST TUE DEC 27 2011

...POCKETS OF FREEZING RAIN OVER THE HIGHEST ELEVATIONS OF THE
SOUTHERN POCONOS...

A SPOTTER LOCATED ABOVE 2000 FEET IN MONROE COUNTY OF THE SOUTHERN
POCONOS WAS REPORTING FREEZING RAIN THAT WAS STICKING TO THE TREES
THIS AFTERNOON. ROADS WERE NOT ICING.

LOCATIONS BELOW 2000 FEET MOSTLY WERE REPORTING TEMPERATURES JUST
ABOVE THE FREEZING MARK, AND TEMPERATURES ARE EXPECTED TO RISE
INTO THE EVENING OVER THE SOUTHERN POCONOS. STILL, A PERIOD OF
FREEZING RAIN OVER THE HIGHEST ELEVATIONS WILL LINGER THROUGH THE
AFTERNOON BEFORE TEMPERATURES RISE ABOVE FREEZING.

TRAVEL MAY BE LOCALLY HAZARDOUS IN THE FEW LOCATIONS WHERE RAIN
FREEZES TO ROADS. IF YOU LIVE OVER THE HIGHEST ELEVATIONS OF
CARBON AND MONROE COUNTIES, PLEASE REMAIN INDOORS INTO THE EVENING
IF POSSIBLE.

MPD
Special weather statement, Dec 27, 4:31 PM EST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 PM EST TUE DEC 27 2011

DEZ002>004-MDZ008-012-015-019-020-NJZ016>027-280000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH...
ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST
431 PM EST TUE DEC 27 2011

...HEAVIER RAIN MOVING THROUGH THE AREA...

AN AREA OF HEAVIER RAIN OVER DELMARVA WILL OVERSPREAD SOUTHEAST
NEW JERSEY BETWEEN 5 PM AND 6 PM. RAINFALL AMOUNTS OF AROUND ONE
TO TWO TENTHS OF AN INCH PER HOUR WILL OCCUR AND CAUSE SOME
LOCALIZED LOW LYING AND POOR DRAINAGE FLOODING. PLEASE BE WARY
WHILE COMMUTING THIS EVENING. THE BACK EDGE OF THE HEAVIER RAIN
AS OF 430 PM WAS ALREADY APPROACHING OUR PART OF THE DELMARVA
PENINSULA. IN ADDITION TO THE HEAVY RAIN, STRONG GUSTY SOUTHEAST
WINDS OF 35 TO 45 MPH WILL CONTINUE INTO EARLY EVENING, THE
STRONGEST GUSTS NEAR THE BAYS AND THE OCEAN. SOME WEAK TREE LIMBS
AND POSSIBLY SOME WEAK SHALLOW ROOTED TREES MIGHT BE KNOCKED DOWN.

DEZ001-PAZ067>071-280000-
NEW CASTLE-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
431 PM EST TUE DEC 27 2011

...HEAVIER RAIN MOVING THROUGH THE AREA...

AN AREA OF HEAVIER RAIN OVER CHESTER AND NEW CASTLE COUNTIES WILL
OVERSPREAD THE REST OF THE AREA BETWEEN 5 PM AND 6 PM. RAINFALL
AMOUNTS OF AROUND ONE TO TWO TENTHS OF AN INCH PER HOUR WILL OCCUR
AND CAUSE SOME LOCALIZED LOW LYING AND POOR DRAINAGE FLOODING. PLEASE
BE WARY WHILE COMMUTING THIS EVENING. IN ADDITION TO THE HEAVY
RAIN, STRONG GUSTY SOUTHEAST WINDS AS HIGH AS 30 TO 40 MPH ARE
POSSIBLE INTO EARLY THIS EVENING AND MIGHT TAKE DOWN SOME WEAK
TREE LIMBS. A FLOOD WATCH REMAINS IN EFFECT FOR THE AREA.

NJZ001-007>010-012>015-PAZ054-055-060>062-280000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
TRENTON...JIM THORPE...STROUDSBURG...READING...ALLENTOWN...
BETHLEHEM...EASTON
431 PM EST TUE DEC 27 2011

...HEAVIER RAIN MOVING THROUGH THE AREA...

BANDS OF HEAVIER RAIN WILL CONTINUE TO MOVE INTO THE AREA.
RAINFALL AMOUNTS OF AROUND ONE TO TWO TENTHS OF AN INCH PER HOUR
WILL OCCUR AND CAUSE SOME LOCALIZED LOW LYING AND POOR DRAINAGE
FLOODING. PLEASE BE WARY WHILE COMMUTING THIS EVENING.
Special weather statement, Dec 27, 4:46 PM EST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 PM EST TUE DEC 27 2011

MDZ012-015-019-020-272245-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
446 PM EST TUE DEC 27 2011

...SHOWERS WITH GUSTY WINDS WILL AFFECT CAROLINE...KENT...QUEEN ANNE'S
AND TALBOT COUNTIES...

AT 442 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRENGTHENING WIND GUSTS ALONG A LINE EXTENDING FROM
ABOUT 25 MILES SOUTH OF BALTIMORE TO ABOUT 50 MILES SOUTHWEST OF
EASTON TO ABOUT 100 MILES SOUTHWEST OF SALISBURY...MOVING NORTHEAST
AT 55 MPH. THE SHOWERS WILL BE NEAR ROCK HALL...STEVENSVILLE SOUTH
AND STEVENSVILLE AROUND 505 PM...ROCK HALL AND CHESTER AROUND 510
PM...TILGHMAN ISLAND...OVERTON AND LANGFORD AROUND 515 PM...AND
TALBOT AND OLD TOWN AROUND 520 PM.

BRIEF HEAVY DOWNPOURS AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH
THESE SHOWERS. ISOLATED SHOWERS WITHIN THE LINE HAVE THE POTENTIAL
TO DEVELOP INTO THUNDERSTORMS.

LAT...LON 3873 7625 3867 7636 3877 7640 3875 7635
      3887 7626 3882 7621 3884 7620 3894 7624
      3884 7638 3894 7637 3905 7631 3900 7627
      3900 7618 3903 7625 3918 7628 3938 7594
      3938 7577 3921 7575 3857 7606

MPD
Special weather statement, Dec 27, 6:08 PM EST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
608 PM EST TUE DEC 27 2011

DEZ001>003-MDZ012-015-019-020-NJZ016>019-021-PAZ070-071-280000-
CAMDEN NJ-CAROLINE MD-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-
INLAND SUSSEX DE-KENT MD-KENT DE-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-QUEEN ANNE'S MD-SALEM NJ-
TALBOT MD-
608 PM EST TUE DEC 27 2011

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT KENT...CAROLINE...
SALEM...CUMBERLAND...CAMDEN...GLOUCESTER...DELAWARE...PHILADELPHIA...
QUEEN ANNE'S...TALBOT...SUSSEX...NEW CASTLE AND BURLINGTON
COUNTIES...

AT 558 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM ABOUT 5
MILES SOUTHEAST OF NEWARK, DELAWARE TO ABOUT 60 MILES SOUTHWEST OF
SALISBURY, MOVING NORTHEAST AT 45 MPH. THE SHOWERS WILL BE NEAR
ELSMERE, JUMPTOWN, SAINT GEORGES AND DELANEY CORNER AROUND 610 PM,
EDGEMOOR, BELLEFONTE, TANYARD AND MATTHEWS AROUND 615 PM, AND
CLAYMONT AND ARDENCROFT AROUND 620 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE BOTH AHEAD OF AND IMMEDIATELY
BEHIND THE LINE OF SHOWERS.

LAT...LON 3865 7572 3869 7583 3857 7606 3866 7617
      3971 7568 4012 7500 4013 7499 4004 7499
      4015 7464 4013 7461 3951 7499 3920 7506
      3917 7514 3946 7555 3958 7556 3946 7558
      3885 7523 3849 7539 3846 7569

MPD
Special weather statement, Dec 27, 7:07 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
707 PM EST TUE DEC 27 2011

NJZ001-007>010-012>015-PAZ055-062-069-280300-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-MONROE-NORTHAMPTON-BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
TRENTON...STROUDSBURG...BETHLEHEM...EASTON...DOYLESTOWN
707 PM EST TUE DEC 27 2011

...MORE HEAVIER RAIN OVER THE NEXT COUPLE OF HOURS...

A COUPLE OF BANDS OF HEAVIER RAIN WILL MOVE THROUGH THE AREA
THROUGH THE MIDDLE OF THE EVENING. THE BACK EDGE OF THE HEAVIER
RAIN AS OF 7 PM EXTENDED FROM MOUNT POCONO SOUTH THROUGH EASTON
PENNSYLVANIA AND QUAKERTOWN AND DOYLESTOWN IN BUCKS COUNTY.
BETWEEN NOW AND 10 PM ADDITIONAL RAINFALL AMOUNTS OF BETWEEN ONE
TENTH AND HALF AN INCH ARE LIKELY. THE HEAVIEST AMOUNTS WILL BE IN
EASTERN NEW JERSEY AND THE LEAST IN PENNSYLVANIA. SOME LOCALIZED
LOW LYING AND POOR DRAINAGE AREA FLOODING COULD OCCUR. PLEASE BE
CAUTIOUS IF YOU ARE PLANNING ON DRIVING THIS EVENING.
Special weather statement, Dec 27, 7:12 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
712 PM EST TUE DEC 27 2011

DEZ002>004-NJZ012>027-PAZ068>071-280200-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
DELAWARE PA-DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-
INLAND SUSSEX DE-KENT DE-MERCER NJ-MIDDLESEX NJ-MONTGOMERY PA-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
712 PM EST TUE DEC 27 2011

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT KENT...SALEM...
CUMBERLAND...CAMDEN...GLOUCESTER...MERCER...MIDDLESEX...DELAWARE...
PHILADELPHIA...MONTGOMERY...BUCKS...MONMOUTH...SUSSEX...CAPE MAY...
OCEAN...ATLANTIC AND BURLINGTON COUNTIES...

AT 707 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY DOWNPOURS AND STRONG WIND GUSTS ALONG A LINE
EXTENDING FROM NEAR PHILADELPHIA TO NEAR GEORGETOWN TO NEAR
SALISBURY. THE LINE WAS MOVING NORTHEAST AT 45 MPH. IT WILL PASS
ACROSS THE PHILADELPHIA METRO AREA, THE TRENTON AREA, THE MILLVILLE
AREA AND SOUTHERN DELAWARE BY AROUND 730 PM, THE LAKEHURST TO
ATLANTIC CITY AREA BY AROUND 830 PM, AND OFF THE NEW JERSEY COAST BY
AROUND 900 PM.

BRIEF BUT VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS. THE RAIN
WILL REDUCE THE VISIBILITY TO BELOW ONE-QUARTER MILE IN SPOTS AND
MAY CAUSE SOME LOCALIZED POOR DRAINAGE FLOODING.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. PLEASE MOVE
INDOORS UNTIL THE SHOWERS PASS.

LAT...LON 3845 7560 3846 7560 3927 7541 3893 7530
      3879 7511 3892 7498 3911 7490 3935 7540
      4009 7528 4052 7424 4048 7427 4041 7400
      4047 7401 4047 7399 3974 7409 3942 7433
      3891 7497 3850 7504

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 7:12 PM ESTSpecial Weather StatementPHIPhiladelphia108 min

Nearby

Areal Flood Warnings in Pennsylvania, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.